Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 198, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 18, 2015, 11:49 PM CDT for 5 counties in Missouri. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2015, 11:49 PM CDT (04:49 UTC)
- Expired
- Aug 19, 2015, 12:45 AM CDT
- In force
- 56 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 57 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.8 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
722
WUUS53 KLSX 190449
SVRLSX
MOC071-073-113-139-219-190545-
/O.NEW.KLSX.SV.W.0198.150819T0449Z-150819T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 PM CDT TUE AUG 18 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
SOUTHWESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
WARREN COUNTY IN EAST CENTRAL MISSOURI...
NORTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 1245 AM CDT
* AT 1148 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED ALONG A LINE
EXTENDING FROM NEAR NEW FLORENCE TO 6 MILES WEST OF HERMANN...
MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON...TROY...WARRENTON...WRIGHT CITY...MONTGOMERY CITY...
HERMANN...NEW HAVEN...DAVIS...MARTHASVILLE...NEW FLORENCE...
JONESBURG...TRUESDALE...HAWK POINT...INNSBROOK...BIG SPRING...
DUTZOW...TRELOAR...FORISTELL...GASCONADE AND BERGER.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN EXITS 175 AND 200.
THIS WARNING ALSO INCLUDES DEUTSCHHEIM HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS PRODUCED
WIDESPREAD WIND DAMAGE ACROSS PORTIONS OF CALLAWAY COUNTY. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3895 9152 3908 9096 3856 9097 3859 9164
TIME...MOT...LOC 0448Z 257DEG 37KT 3888 9148 3867 9155
HAIL...<.75IN
WIND...70MPH
$$
TILLY2 follow-up statements
960 WWUS53 KLSX 190516 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1216 AM CDT WED AUG 19 2015 MOC071-073-113-139-219-190545- /O.CON.KLSX.SV.W.0198.000000T0000Z-150819T0545Z/ MONTGOMERY MO-LINCOLN MO-WARREN MO-FRANKLIN MO-GASCONADE MO- 1216 AM CDT WED AUG 19 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR SOUTHEASTERN MONTGOMERY...SOUTHWESTERN LINCOLN...WARREN... NORTHWESTERN FRANKLIN AND NORTHEASTERN GASCONADE COUNTIES... AT 1216 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR HAWK POINT TO NEAR TRELOAR...MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... WASHINGTON...TROY...WARRENTON...WRIGHT CITY...HERMANN...NEW HAVEN... DAVIS...MARTHASVILLE...JONESBURG...TRUESDALE...HAWK POINT... INNSBROOK...DUTZOW...TRELOAR...FORISTELL...BERGER...HIGH HILL... TRUXTON...MCKITTRICK AND CAVE. THIS WARNING ALSO INCLUDES DEUTSCHHEIM HISTORIC SITE. THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN EXITS 179 AND 200. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN ST LOUIS. && LAT...LON 3908 9096 3856 9097 3858 9149 3898 9140 TIME...MOT...LOC 0516Z 260DEG 43KT 3892 9112 3871 9112 HAIL...<.75IN WIND...60MPH $$ TILLY
488
WWUS53 KLSX 190539
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1239 AM CDT WED AUG 19 2015
MOC071-073-113-139-219-190549-
/O.EXP.KLSX.SV.W.0198.000000T0000Z-150819T0545Z/
MONTGOMERY MO-LINCOLN MO-WARREN MO-FRANKLIN MO-GASCONADE MO-
1239 AM CDT WED AUG 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY...
SOUTHWESTERN LINCOLN...WARREN...NORTHWESTERN FRANKLIN AND
NORTHEASTERN GASCONADE COUNTIES WILL EXPIRE AT 1245 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3908 9096 3856 9097 3858 9149 3898 9140
TIME...MOT...LOC 0538Z 257DEG 37KT 3892 9112 3871 9112
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 7:03 PM CDT, 4 hours 46 minutes earlier.
Area forecast discussion, Aug 18, 7:03 PM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 703 PM CDT TUE AUG 18 2015 .SHORT TERM: (THROUGH LATE TONIGHT) ISSUED AT 355 PM CDT TUE AUG 18 2015 PREFRONTAL CONVECTION HAS BLOWN UP ABOUT AS EXPECTED THIS AFTERNOON. SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM THIS EVENING AND WE'VE HAD SOME SPORADIC REPORTS OF TREE LIMBS DOWN WITH THE STRONGEST STORMS. SBCAPE IN EXCESS OF 3000 J/KG INDICATED ON SPC MESOANALYSIS PAGE AHEAD OF THE CONVECTION WITH A VIGOROUS SHORTWAVE MOVING INTO WESTERN MISSOURI AT THIS TIME. MASS FIELDS ON SHORT- RANGE GUIDANCE CONTINUE TO STREAM INSTABILITY UP INTO THE REGION THROUGH THE EVENING...AND THIS LOOKS REASONABLE GIVEN THE POSITION OF THE SHORTWAVE AND SURFACE FRONT. HAVE TO SAY, THE HRRR DID A PRETTY GOOD JOB WITH THE CONVECTION THIS AFTERNOON, SO THE SHORT RANGE FORECAST FOR TONIGHT IS BIASED HEAVILY TOWARD THE HRRR. EXPECT STORMS CURRENTLY OVER EASTERN KANSAS TO CONTINUE TO DEVELOP AND MOVE EASTWARD TONIGHT AHEAD OF THE SHORTWAVE. THERE WILL LIKELY BE A LUL IN THE THUNDERSTORM ACTIVITY OVER OUR CWFA AFTER 00-02Z, BUT THE STORMS CURRENTLY IN KANSAS WILL EVENTUALLY MOVE IN AFTER 04- 05Z. ADDITIONAL DEVELOPMENT IS ALSO POSSIBLE AHEAD OF THE KANSAS STORMS. THE COLD FRONT WILL SWEEP INTO MISSOURI OVERNIGHT AND SHOULD BE THROUGH CENTRAL AND INTO EASTERN MISSOURI BY 12Z. CARNEY .LONG TERM: (WEDNESDAY THROUGH NEXT TUESDAY) ISSUED AT 355 PM CDT TUE AUG 18 2015 MODELS CONTINUE TO SUPPORT A FAST SURFACE FRONTAL SOLUTION WHILE MAINTAINING A SIMILAR TIMING WITH THE UPPER LEVEL PROFILE. WHILE THERE SHOULD STILL BE A NICE SLUG OF WIDESPREAD LIFT BUILDING IN FROM LATE WEDNESDAY MORNING THRU EARLY EVENING...THE COLUMN WILL BE VERY LIMITED THERMODYNAMICALLY...MEANING LIKE MOSTLY SHOWERS WITH DIMINISHING CHANCES FOR THUNDER AS THE DAY GOES ALONG. DECENT RAIN CHANCES ARE NOW EXPECTED TO LINGER INTO EARLY EVENING BEFORE THEN MAKING A RAPID EXIT FROM SOUTHWEST TO NORTHEAST FOLLOWED QUICKLY BY CLEARING SKIES. WHAT WILL REMAIN IN ITS WAKE WILL BE A RARE COOL AND DRY PERIOD BEGINNING LATE WEDNESDAY NIGHT THRU FRIDAY AFTERNOON WITH MIN TEMPS DIPPING INTO THE 50S AND MAX TEMPS ONLY REACHING TO AROUND 80 DEGREES. THE FRONTAL COMPLEX THAT HAD PUSHED TO OUR SOUTH ON WEDNESDAY WILL THEN MOVE BACK TO THE NORTH BY SATURDAY TO ALLOW CHANCES FOR THUNDERSTORMS TO RETURN AND PERSIST THRU THE WEEKEND WITH TEMPERATURES BACK TO SEASONABLE AVERAGES. IN YET ANOTHER SIGN THAT AUTUMN IS NOT TOO FAR OFF ANYMORE...ANOTHER DECENTLY STRONG COLD FRONT PUSHES THRU LATE SUNDAY AND IS EXPECTED TO BRING AN ENCORE OF THE COOL AND DRY PERIOD FOR MONDAY AND TUESDAY OF NEXT WEEK. SOME MODEL DISCREPANCIES THEN EXIST HEADING DEEPER INTO NEXT WEEK BUT THE GENERAL THEME IS SUMMER THEN REMINDING US THAT IT IS NOT YET DONE...WITH AN UPPER LEVEL RIDGE ATTEMPTING TO BUILD IN TO POSSIBLY DELIVER ONE FINAL ROUND OF DANGEROUS HEAT AND HUMIDITY TO CLOSE OUT AUGUST. TES && .AVIATION: (FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 639 PM CDT TUE AUG 18 2015 PRIMARY CONCERN FOR THE NEXT 3-5 HOURS IS ONGOING CONVECTION OVER PARTS OF EASTERN MISSOURI AND SOUTHWEST ILLINOIS. EXPECT THESE STORMS TO CONTINUE WEAKENING AS THEY MOVE EAST THROUGH THE EVENING. ANY STORM WILL BE CAPABLE OF REDUCING VISIBILITY TO TO 1 MILE OR LESS IN HEAVY RAIN. VFR CONDITIONS AND SCATTERED LIGHT SHOWERS WILL PREVAIL OUTSIDE OF THUNDERSTORMS. STORMS OVER EASTERN KANSAS WILL CONTINUE TO MOVE EASTWARD THIS EVENING. MODEL GUIDANCE IS IN GOOD AGREEMENT THAT THE STORMS WILL PERSIST INTO OUR AREA...MOVING INTO CENTRAL MISSOURI BY 03-05Z AND TO THE MISSISSIPPI RIVER BY 05-06Z. THE COLD FRONT NOW OVER EXTREME NORTHWEST MISSOURI WILL SWEEP THROUGH THE AREA BY MID MORNING. ADDITIONAL PRECIPITATION LOOKS LIKELY BEHIND THE FRONT DURING THE LATE MORNING AND AFTERNOON. CONFIDENCE IS LOW ON FLIGHT CONDITIONS ON WEDNESDAY, BUT LOW TO MID RANGE MVFR LOOKS MOST LIKELY AT THIS TIME. SPECIFICS FOR KSTL: VFR FLIGHT CONDITIONS ARE EXPECTED TO PREVAIL WITH A FEW LIGHT SHOWERS IN THE AREA FOR MUCH OF THE REST OF THE EVENING. THE STORMS CURRENTLY OVER KANSAS SHOULD REACH THE TERMINAL AROUND MIDNIGHT...HOWEVER I'M NOT VERY CONFIDENT HOW ORGANIZED OR STRONG THEY'LL BE. THE COLD FRONT WILL MOVE THROUGH THE TERMINAL AROUND 12Z...THINK THE MVFR CEILINGS OVER NEBRASKA AND IOWA WILL EXPAND OVERNIGHT BEHIND THE FRONT. ADDITIONALLY, THERE WILL BE MORE PRECIPITATION BEHIND THE FRONT LATE WEDNESDAY MORNING OR AFTERNOON, BUT AM NOT SURE ON TIMING OR INTENSITY SO HAVE NOT INCLUDED IT IN THE TAF AT THIS TIME. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 18, 4:10 PM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 410 PM CDT TUE AUG 18 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 410 PM CDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL REMAIN LIKELY. SOME OF THE STORMS MAY ATTAIN SEVERE THRESHOLDS...WITH THE PRIMARY THREAT BEING DAMAGING WINDS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE LIKELY ON WEDNESDAY...MAINLY DURING THE MORNING HOURS...AND ESPECIALLY FOR THE SAINT LOUIS METRO AREA AND AREAS TO THE SOUTH AND EAST. THERE IS A CHANCE FOR THUNDERSTORMS FROM FRIDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH EARLY THIS EVENING FOR PARTS OF EASTERN MISSOURI AND SOUTHWESTERN ILLINOIS. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. TES
In the hours before
Local storm report, Aug 18, 7:34 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
734 PM CDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG SMITHTON 38.41N 89.99W
08/18/2015 ST. CLAIR IL AMATEUR RADIO
TWO LARGE TREES AND A POWER POLE DOWNED.
&&
CORRECTED REMARKS
CARNEYLocal storm report, Aug 18, 7:43 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
743 PM CDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG SMITHTON 38.41N 89.99W
08/18/2015 ST. CLAIR IL AMATEUR RADIO
ABOUT 7 TREES DAMAGED IN THE SANDROCK SUBDIVISION.
TREES AND LARGE LIMBS DOWN...ONE VEHICLE WAS DAMAGED BY
A DOWNED TREE.
&&
CORRECTED REMARKS
CARNEYLocal storm report, Aug 18, 7:57 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
757 PM CDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG SMITHTON 38.41N 89.99W
08/18/2015 ST. CLAIR IL AMATEUR RADIO
ABOUT 7 TREES DAMAGED IN THE SANDROCK SUBDIVISION.
TREES AND LARGE LIMBS DOWN...ONE VEHICLE WAS DAMAGED BY
A DOWNED TREE
&&
CORRECTED REMARKS
JPKLocal storm report, Aug 18, 8:58 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
858 PM CDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL WRIGHT CITY 38.83N 91.02W
08/18/2015 E0.50 INCH WARREN MO TRAINED SPOTTER
HAIL RANGED FROM PEA TO MARBLE SIZE.
0230 PM TSTM WND DMG 5 SE NEW HAVEN 38.56N 91.15W
08/18/2015 FRANKLIN MO BROADCAST MEDIA
LARGE TREE LIMB FELL ON A CAR CAUSING EXTENSIVE DAMAGE.
0236 PM TSTM WND GST 4 SE NEW HAVEN 38.57N 91.17W
08/18/2015 E58 MPH FRANKLIN MO TRAINED SPOTTER
SOPTTER REPOTED 50 - 60 MPH WIND GUSTS.
0244 PM TSTM WND GST 2 W WASHINGTON 38.55N 91.05W
08/18/2015 E58 MPH FRANKLIN MO AMATEUR RADIO
SMALL WINDS DOWN WEST OF WASHINGTON... MO
0305 PM TSTM WND DMG WENTZVILLE 38.81N 90.86W
08/18/2015 ST. CHARLES MO TRAINED SPOTTER
SPORADIC TREE LIMBS DOWN ACROSS TOWN. LARGEST BRANCHES
ABOUT 6 INCHES IN DIAMETER DOWN NEAR HIGHWAY N AND Z.
0315 PM TSTM WND DMG O'FALLON 38.78N 90.71W
08/18/2015 ST. CHARLES MO BROADCAST MEDIA
LARGE TREE BLOWN OVER.
0318 PM TSTM WND GST O'FALLON 38.78N 90.71W
08/18/2015 E45 MPH ST. CHARLES MO AMATEUR RADIO
LAWN FURNITURE BLOW OVER.
0329 PM HEAVY RAIN PACIFIC 38.48N 90.75W
08/18/2015 M1.00 INCH FRANKLIN MO AMATEUR RADIO
RAINFALL RATE OF 2.4 INCHES PER HOUR.
0410 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
08/18/2015 ST. LOUIS CITY MO BROADCAST MEDIA
POWER POLES AND POWER LINES DOWN IN THE LAFAYETTE
SQUARE AREA.
0430 PM FLOOD WILSONVILLE 39.07N 89.86W
08/18/2015 MACOUPIN IL EMERGENCY MNGR
ROUTE 138 NEAR WILSONVILLE CLOSED DUE TO WATER COVERING
THE ROAD..
0700 PM TSTM WND DMG SMITHTON 38.41N 89.99W
08/18/2015 ST. CLAIR IL AMATEUR RADIO
TWO LARGE TREES AND A POWER POLE DOWNED.
0700 PM TSTM WND DMG SMITHTON 38.41N 89.99W
08/18/2015 ST. CLAIR IL AMATEUR RADIO
ABOUT 7 TREES DAMAGED IN THE SANDROCK SUBDIVISION.
TREES AND LARGE LIMBS DOWN...ONE VEHICLE WAS DAMAGED BY
A DOWNED TREE
&&
JPKLocal storm report, Aug 18, 11:23 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1123 PM CDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM TSTM WND GST FULTON 38.85N 91.95W
08/18/2015 M72 MPH CALLAWAY MO TRAINED SPOTTER
TRAINED SPOTTER MEASURED 72 MPH GUST AT GROUND LEVEL.
SOME DOWNED TREES ALSO REPORTED.
&&
KANOFSKYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:36 PM CDT | Flash Flood Warning | LSX | Iron, Madison | 3 hr |
| Aug 18, 11:06 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 54 min |
| Aug 19, 12:26 AM CDT | Special Weather Statement | LSX | Lincoln, Saint Charles | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.